Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I went into depression I got an anxiety attack. From past 2 years I am using rexipra 20m. From past 1 week I am not using it I started getting a headache.

2 Doctors Answered
It can be part of withdrawal, so consult a psychiatrist and he/she will taper the dose for you. All the best.
1 person found this helpful
Dear mam suddenly stopping the medicine can cause these symptoms. Also, there is a risk of depression coming back. How long the medicine needs to be continued depends on a lot of factors like the duration of illness and response to treatment as well as severity of symptoms. Please see a psychiatrist for a detailed evaluation and further help in regards to stopping the medication.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.